# SDR CA190513012

- Difficulty date: April 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Part number: 70071A010101
- Condition: Malfunctioned
- Location: Anti-Ice System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) WING ANTI-ICE FAIL  O FLIGHT RETURNED DUE TO WEATHER O NO FAULTS POSTED WHEN AIRCRAFT RETURNED O FAULT CODE 3012F0010 LT AND RT WING ANTI-ICE SENSOR INOP FAULT O REPLACED IASC 1, PN 70071A010101, SN OFF 00269, SN ON 70071 O WIRING CHECKS COMPLETED O OK FOR SERVICE (TC# 20190513012)
